Filtros : "Billig, Yuly" Limpar

Filtros



Refine with date range


  • Source: Israel Journal of Mathematics. Unidade: IME

    Assunto: ÁLGEBRAS DE LIE

    Versão AceitaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BILLIG, Yuly; FUTORNY, Vyacheslav; NILSSON, Jonathan. Representations of Lie algebras of vector fields on affine varieties. Israel Journal of Mathematics, Jerusalem, Springer, v. 233, n. 1, p. 379-399, 2019. Disponível em: < http://dx.doi.org/10.1007/s11856-019-1909-z > DOI: 10.1007/s11856-019-1909-z.
    • APA

      Billig, Y., Futorny, V., & Nilsson, J. (2019). Representations of Lie algebras of vector fields on affine varieties. Israel Journal of Mathematics, 233( 1), 379-399. doi:10.1007/s11856-019-1909-z
    • NLM

      Billig Y, Futorny V, Nilsson J. Representations of Lie algebras of vector fields on affine varieties [Internet]. Israel Journal of Mathematics. 2019 ; 233( 1): 379-399.Available from: http://dx.doi.org/10.1007/s11856-019-1909-z
    • Vancouver

      Billig Y, Futorny V, Nilsson J. Representations of Lie algebras of vector fields on affine varieties [Internet]. Israel Journal of Mathematics. 2019 ; 233( 1): 379-399.Available from: http://dx.doi.org/10.1007/s11856-019-1909-z
  • Source: Communications in Algebra. Unidade: IME

    Assunto: ÁLGEBRAS DE LIE

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BILLIG, Yuly; FUTORNY, Vyacheslav. Lie algebras of vector fields on smooth affine varieties. Communications in Algebra, Philadelphia, Taylor and Francis, v. 46, n. 8, p. 3413–3429, 2018. Disponível em: < http://dx.doi.org/10.1080/00927872.2017.1412456 > DOI: 10.1080/00927872.2017.1412456.
    • APA

      Billig, Y., & Futorny, V. (2018). Lie algebras of vector fields on smooth affine varieties. Communications in Algebra, 46( 8), 3413–3429. doi:10.1080/00927872.2017.1412456
    • NLM

      Billig Y, Futorny V. Lie algebras of vector fields on smooth affine varieties [Internet]. Communications in Algebra. 2018 ; 46( 8): 3413–3429.Available from: http://dx.doi.org/10.1080/00927872.2017.1412456
    • Vancouver

      Billig Y, Futorny V. Lie algebras of vector fields on smooth affine varieties [Internet]. Communications in Algebra. 2018 ; 46( 8): 3413–3429.Available from: http://dx.doi.org/10.1080/00927872.2017.1412456
  • Source: Israel Journal of Mathematics. Unidade: IME

    Assunto: ÁLGEBRAS DE LIE

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BILLIG, Yuly; FUTORNY, Vyacheslav. Classification of simple cuspidal modules for solenoidal Lie algebras. Israel Journal of Mathematics, Jerusalem, v. 222, n. 1, p. 109-123, 2017. Disponível em: < https://dx.doi.org/10.1007/s11856-017-1584-x > DOI: 10.1007/s11856-017-1584-x.
    • APA

      Billig, Y., & Futorny, V. (2017). Classification of simple cuspidal modules for solenoidal Lie algebras. Israel Journal of Mathematics, 222( 1), 109-123. doi:10.1007/s11856-017-1584-x
    • NLM

      Billig Y, Futorny V. Classification of simple cuspidal modules for solenoidal Lie algebras [Internet]. Israel Journal of Mathematics. 2017 ; 222( 1): 109-123.Available from: https://dx.doi.org/10.1007/s11856-017-1584-x
    • Vancouver

      Billig Y, Futorny V. Classification of simple cuspidal modules for solenoidal Lie algebras [Internet]. Israel Journal of Mathematics. 2017 ; 222( 1): 109-123.Available from: https://dx.doi.org/10.1007/s11856-017-1584-x
  • Source: Journal für die reine und angewandte Mathematik. Unidade: IME

    Assunto: ÁLGEBRAS DE LIE

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BILLIG, Yuly; FUTORNY, Vyacheslav. Classification of irreducible representations of Lie algebra of vector fields on a torus. Journal für die reine und angewandte Mathematik, Berlin, n. 720, 2016. Disponível em: < http://dx.doi.org/10.1515/crelle-2014-0059 > DOI: 10.1515/crelle-2014-0059.
    • APA

      Billig, Y., & Futorny, V. (2016). Classification of irreducible representations of Lie algebra of vector fields on a torus. Journal für die reine und angewandte Mathematik, ( 720). doi:10.1515/crelle-2014-0059
    • NLM

      Billig Y, Futorny V. Classification of irreducible representations of Lie algebra of vector fields on a torus [Internet]. Journal für die reine und angewandte Mathematik. 2016 ;( 720):Available from: http://dx.doi.org/10.1515/crelle-2014-0059
    • Vancouver

      Billig Y, Futorny V. Classification of irreducible representations of Lie algebra of vector fields on a torus [Internet]. Journal für die reine und angewandte Mathematik. 2016 ;( 720):Available from: http://dx.doi.org/10.1515/crelle-2014-0059
  • Source: Transactions of the American Mathematical Society. Unidade: IME

    Subjects: ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS, ÁLGEBRAS DE LIE

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BILLIG, Yuly; FUTORNY, Vyacheslav. Representations of the Lie algebra of vector fields on a torus and the chiral de Rham complex. Transactions of the American Mathematical Society, Providence, v. 366, n. 9, p. 4697-4731, 2014. Disponível em: < http://dx.doi.org/10.1090/S0002-9947-2014-05959-X > DOI: 10.1090/S0002-9947-2014-05959-X.
    • APA

      Billig, Y., & Futorny, V. (2014). Representations of the Lie algebra of vector fields on a torus and the chiral de Rham complex. Transactions of the American Mathematical Society, 366( 9), 4697-4731. doi:10.1090/S0002-9947-2014-05959-X
    • NLM

      Billig Y, Futorny V. Representations of the Lie algebra of vector fields on a torus and the chiral de Rham complex [Internet]. Transactions of the American Mathematical Society. 2014 ; 366( 9): 4697-4731.Available from: http://dx.doi.org/10.1090/S0002-9947-2014-05959-X
    • Vancouver

      Billig Y, Futorny V. Representations of the Lie algebra of vector fields on a torus and the chiral de Rham complex [Internet]. Transactions of the American Mathematical Society. 2014 ; 366( 9): 4697-4731.Available from: http://dx.doi.org/10.1090/S0002-9947-2014-05959-X
  • Source: Letters in Mathematical Physics. Unidade: IME

    Assunto: ÁLGEBRAS DE LIE

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BILLIG, Yuly; FUTORNY, Vyacheslav; MOLEV, Alexander. Verma modules for Yangians. Letters in Mathematical Physics, Dordrecht, v. 78, n. 1, p. 1-16, 2006. Disponível em: < https://doi.org/10.1007/s11005-006-0107-1 > DOI: 10.1007/s11005-006-0107-1.
    • APA

      Billig, Y., Futorny, V., & Molev, A. (2006). Verma modules for Yangians. Letters in Mathematical Physics, 78( 1), 1-16. doi:10.1007/s11005-006-0107-1
    • NLM

      Billig Y, Futorny V, Molev A. Verma modules for Yangians [Internet]. Letters in Mathematical Physics. 2006 ; 78( 1): 1-16.Available from: https://doi.org/10.1007/s11005-006-0107-1
    • Vancouver

      Billig Y, Futorny V, Molev A. Verma modules for Yangians [Internet]. Letters in Mathematical Physics. 2006 ; 78( 1): 1-16.Available from: https://doi.org/10.1007/s11005-006-0107-1
  • Unidade: IME

    Assunto: ÁLGEBRAS DE LIE

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BILLIG, Yuly; FUTORNY, Vyacheslav; MOLEV, Alexander. Verma modules for Yangians. [S.l: s.n.], 2005.
    • APA

      Billig, Y., Futorny, V., & Molev, A. (2005). Verma modules for Yangians. São Paulo: IME-USP.
    • NLM

      Billig Y, Futorny V, Molev A. Verma modules for Yangians. 2005 ;
    • Vancouver

      Billig Y, Futorny V, Molev A. Verma modules for Yangians. 2005 ;

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020